4 Feb 2010
They now make a, "long acting", once a day tablet. Do not take any more until you go to the pharmacy and see which one you have purchased! The, "D" means it also contains a decongestant as well as the Mucinex. You could end up with tachycardia, ( rapid heart beat ) if you take more, too soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am sensitive to drugs, especially the ones that say "may cause drowsiness". However, I take those kind but have to be careful when and ...
2 answers • 30 Nov 2009
i was just wondering if Mucinex D would show up as a methaphedime
1 answer • 29 Jan 2010
What if my 87 yr old mom has already crushed and taken the 600 mg timed-release mucinex in the blue?
... box (expectorant)??? She is on other medications too ---
1 answer • 22 Jan 2011
It is my understanding that Tylenol can damage your liver if taken in high dosages. Can Mucinex DM have the same consequences?
1 answer • 1 Feb 2011
I had a lot of mucus. I took 2 regular Mucinex on Friday night. within about 30 minutes my voice was hoarse, and my throat was sore. I stopped taking ...
1 answer • 27 Feb 2013